Rexall Ibuprofen Liquid Gel Capsules 200mg

Rexall Ibuprofen Liquid Gel Capsules 200mg relieves migraines, headaches, fever, muscle and joint pain.

Features:

  • Relieves migraines, headaches, fever, muscle and joint pain
  • Temporarily relieves minor aches and pains due to: headache, migraine, backache, common cold or flue, arthritis, muscle sprains, toothaches, menstrual cramps
  • Temporarily reduces fever
Directions: Take 1 capsule every 4 hours or 2 capsules every 6-8 hours.

Active Ingredients: Ibuprofen 200mg

Inactive Ingredients: FD&C Green No. 3, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol sorbitan solution.

Warning: this product may cause stomach bleeding; symptoms may include: feeling faint, vomitting blood, bloody/dark stools. Chances are higher if you are over 60, have had stomach ulcers, take blooding thinner or steroids, take with other NSAID like drugas (ASA), naproxen or prescription anti inflammatory, or have with 3 or more alcoholic drinks every day while using this product May cause severe allergic reaction if allergic to ASA Do not use if you are allergic to Ibuprofen, ASA, NSAIDs, salicylates Ask doctor or pharmacist before use if you have ulcers/ stomach bleeding, high blood pressure, heart disease, diabetes, liver or kidney disease, are trying to coneive, in your first or second trimester or breast feeding. Take this product with food or milk


Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Rexall Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.96ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;